American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Johannes Buchmann and Arthur Schmidt. Computing the structure of a finite abelian group. Math. Comp. 74 (2005) 2017-2026. MR 2164109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Arjeh M. Cohen, Scott H. Murray and D. E. Taylor. Computing in groups of Lie type. Math. Comp. 73 (2004) 1477-1498. MR 2047097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David C. Terr. A modification of Shanks' baby-step giant-step algorithm. Math. Comp. 69 (2000) 767-773. MR 1653994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David K. Maslen. The efficient computation of Fourier transforms on the symmetric group. Math. Comp. 67 (1998) 1121-1147. MR 1468943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ulrich Baum and Michael Clausen. Computing irreducible representations of supersolvable groups . Math. Comp. 63 (1994) 351-359. MR 1226811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bernd Souvignier. Irreducible finite integral matrix groups of degree $8$ and $10$ . Math. Comp. 63 (1994) 335-350. MR 1213836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. Lempken and R. Staszewski. The structure of the projective indecomposable modules of $\hat 3 M\sb {22}$ in characteristic $2$ . Math. Comp. 62 (1994) 841-850. MR 1216260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael Clausen and Ulrich Baum. Fast Fourier transforms for symmetric groups: theory and implementation . Math. Comp. 61 (1993) 833-847. MR 1192969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerhard J. A. Schneider. The structure of the projective indecomposable modules of the Suzuki group ${\rm Sz}(8)$ in characteristic $2$ . Math. Comp. 60 (1993) 779--786, S29--S32. MR 1181331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gerhard Hiss and Josephine Shamash. $2$-blocks and $2$-modular characters of the Chevalley groups $G\sb 2(q)$ . Math. Comp. 59 (1992) 645-672. MR 1134731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] László Babai and Lajos Rónyai. Computing irreducible representations of finite groups . Math. Comp. 55 (1990) 705-722. MR 1035925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1